| Catalog Number |
8065751709 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that thickness of the tip of the ophthalmic laser probe was abnormal and it did not enter the port during calibration.The procedure was performed and completed after replacing the product with another one.
Additional Manufacturer Narrative
Additional information provided in sections d.9.H.3.H.6.And h.10 the product under investigation is not a serviceable device.Therefore, a service record review was not performed.The probe was returned for this investigation.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the serial number was performed and a potential contributing factor to the reported complaint was identified.The probe was received for this investigation a visual assessment of the returned sample revealed no obvious nonconformity.Functional testing was performed and revealed excess adhesive on cannula.Based on a low occurrence rate, it is determined that no further actions are necessary at this time.The root cause of the reported event is attributed to excess adhesive on cannula.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).